# SDR 03305620

- Difficulty date: November 1, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N620BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7179
- Aircraft time: 15,635 hours, 13,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279232
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY LIGHT AT THE PASSENGER DOOR WAS FOUND INOPERATIVE.
